Publications of Brad Osgood


   Books

  1. Calculus: Fourth Edition A. Gleason, D. Hughes Hallett et al, John Wiley & Sons, New York, 2005. First edition, 1992; also translated into Spanish and Chinese.

  2. Multivariable Calculus: Fourth Edition, A. Gleason, D. Hughes Hallett et al, John Wiley & Sons, New York, 2005. First edition, 1996.

  3. Single and Multivariable Calculus: Fourth Edition, A. Gleason, D. Hughes Hallett et al, John Wiley & Sons, New York, 2005.

  4. Applied Calculus: Third Edition, A. Gleason, D. Hughes Hallett et al, John Wiley & Sons, New York, 2006. First edition, 1996.

  5. Quasiconformal mappings and analysis: A collection of papers honoring F. W. Gehring, P. Duren, J. Heinonen, B. Osgood and B. Palka, eds., Springer-Verlag, New York, 1998.

   Refereed Journals and Conference Papers

  1. F.W. Gehring and B. Osgood, "Uniform domains and the quasi-hyperbolic metric," Journal d'Analyse Mathématique, 36(1):50-74, December 1979.

  2. B. Osgood, "Univalence criteria in multiply-connected domains," Transactions of the American Mathematical Society, 260(2):459-473, August 1980.

  3. B. Osgood, "Some properties of f''/f' and the Poincaré metric," Indiana University Mathematics Journal, 31(4):449-461, 1982.

  4. G. Martin and B. Osgood, "The quasihyperbolic metric and associated estimates on the hyperbolic metric," Journal d'Analyse Mathématique 47(1):37-53, December 1986.

  5. B. Flinn and B. Osgood, "Hyperbolic curvature and conformal mapping," Bulletin of the London Mathematical Society, 18(3):272-276, May 1986.

  6. B. Osgood and D. Stowe, "The Schwarzian distance between domains: a question of O. Lehto," Annales Academia Scientiarum Fennica, 12:313-318, 1987.

  7. B. Osgood, R. Phillips and P. Sarnak, "Extremals of determinants of Laplacians," Journal of Functional Analysis 80(1):148-211, September 1988.

  8. B. Osgood, R. Phillips and P. Sarnak, "Compact isospectral sets of surfaces," Journal of Functional Analysis 80(1):212-234, September 1988.

  9. B. Osgood, R. Phillips and P. Sarnak, "Compact isospectral sets of plane domains," Proceedings of the National Academy of Sciences, 85(15):5359-5361, August 1988.

  10. B. Osgood, R. Phillips and P. Sarnak, "Moduli space, heights and isospectral sets of plane domains," Annals of Mathematics 129(2):293-362, March 1989.

  11. B. Osgood and D. Stowe, "A generalization of Nehari's univalence criterion," Commentarii Mathematici Helvetici, 65(1):234-242, December 1990.

  12. B. Osgood and D. Stowe, "The Schwarzian derivative and conformal mapping of Riemannian manifolds," Duke Mathematical Journal, 67(1):57-99, 1992.

  13. M. Chuaqui and B. Osgood, "The Schwarzian derivative and conformally natural quasiconformal extensions from one to two to three dimensions," Mathematische Annalen, 292(1):267-280, March 1992.

  14. B. Osgood, "The Möbius connection in the bundle of conformal 2-jets," Idaho State Conference on Vector Bundles in Complex Differential Geometry, 1992.

  15. M. Chuaqui and B. Osgood, "Sharp distortion theorems associated with the Schwarzian derivative", Journal London Math. Soc (2) 48:289-298, 1993.

  16. M. Chuaqui and B. Osgood, "Ahlfors-Weill extensions of conformal mappings and critical points of the Poincaré metric," Commentarii Mathematici Helvetici, 69(1):659-668, December 1994.

  17. M. Chuaqui and B. Osgood, "An extension of a theorem of Gehring and Pommerenke," Israel Journal of Mathematics,, 91(1-3):393-407, October 1995.

  18. M. Chuaqui, B. Osgood and C. Pommerenke, "John domains, quasidisks, and the Nehari class," Journal für die reine und angewandte Mathematik,, 471:77-114, 1996.

  19. M. Chuaqui and B. Osgood, "Weak Schwarzians, bounded hyperbolic distortion, and smooth quasisymmetric functions," Journal d'Analyse Mathematique 68(1):209-252, December 1996.

  20. M. Chuaqui, B. Osgood and D. Stowe, "Functions with prescribed quasisymmetry quotients," Proceedings of the American Mathematical Society, 125(7):2195-2197, July 1997.

  21. B. Osgood, Old and new on the Schwarzian derivative," Quasiconformal Mappings and Analysis, P. Duran, J. Heinonen, B. Osgood, B. Palka, eds., Springer, New York, pp.275-308, 1998.

  22. M. Chuaqui and B. Osgood, "General univalence criteria in the disk: Extensions and extremal functions," Annales Academia Scientiarum Fennica, 23(1):101-132, 1998.

  23. M. Chuaqui, B. Osgood and C. Pommerenke, "On the coefficients of small univalent functions," Results in Mathematics, 33:79-86, 1998.

  24. M. Chuaqui and B. Osgood, "John domains and a univalence criterion of Ahlfors," Results in Mathematics, 33:203-207, 1998.

  25. B. Osgood and D. Stowe, "The Schwarzian derivative, conformal connections, and Möbius structures," Journal d'Analyse Mathématique, 76(1):163-190, December 1998.

  26. M. Chuaqui and B. Osgood, "Finding complete conformal metrics to extend conformal mappings," Indiana University Mathematics Journal, 47(4):1273-1291, 1998.

  27. M. Chuaqui and B. Osgood, "Recent progress on the geometry of univalence criteria," Contemporary Mathematics, 240:75-87, 1999.

  28. M. Chuaqui, P. Duren and B. Osgood, "The Schwarzian derivative for harmonic mappings," Journal d'Analyse Mathématique, 91(1):329-351, December 2003.

  29. J. H. Lee, B. Osgood and D. Nishimura, "Optimal variable-density k-space sampling in MRI," Proceedings of the IEEE International Symposium on Biomedical Imaging: From Nano to Macro,, 1:237-240, April 2004.

  30. M. Chuaqui, P. Duren and B. Osgood, "Curvature properties of planar harmonic mappings," Computational Methods and Function Theory., 4(1):127-142, 2004.

  31. M. Chuaqui, P. Duren and B. Osgood, "Ellipses, near ellipses, and harmonic Möbius transformations," Proceedings of the American Mathematical Society, 133(9):2705-2710, March 2005.

  32. M. Chuaqui, P. Duren and B. Osgood, "Univalence criteria for lifts of harmonic mappings to minimal surfaces," Journal of Geometric Analysis, 17(1):49-74, March 2007.

  33. M. Chuaqui and B. Osgood, "A generalization of Nehari's p-criterion for univalence," Complex Variables and Elliptic Equations, 52(2-3):225-233, February 2007.

  34. M. Chuaqui, P. Duren and B. Osgood, "Schwarzian derivative criteria for valence of analytic and harmonic mappings," Mathematical Proceedings of the Cambridge Philosophical Society, 143(2):473-486, September 2007.

  35. M. Chuaqui, P. Duren and B. Osgood, "Schwarzian derivatives and uniform local univalence," Computational Methods and Function Theory, 8(1):21-34, 2008.

  36. M. Chuaqui, P. Duren and B. Osgood, "Schwarzian derivatives of analytic and harmonic functions," Complex and Harmonic Analysis, Proceedings of the International Conference, 2006, Aristotle University of Thessaloniki, pp.25-33, DEStech Pub, Lancaster PA, 2007.

  37. M. Chuaqui, P, Duren, B. Osgood and D. Stowe, "Oscillation of solutions of linear differential equations," Bulletin of the Australian Mathematical Society 79(1):161-169, February 2009.

  38. B. Osgood and W. Wu, "Falling Factorials, Generating Functions, and Conjoint Ranking Tables," Journal of Integer Sequences, vol.12, article 09.7.8, December 2009.

  39. M. Chuaqui, P. Duren and B. Osgood, "Injectivity Criteria for Holomorphic Curves in C^n," Pure and Applied Mathematics Quarterly, to appear.

  40. B. Osgood and E. Horowitz, "Bezier parabolas and medians of a triangle", submitted to American Mathematical Monthly.

  41. M. Chuaqui, P. Duren and B. Osgood, "Two-point distortion theorems for harmonic mappings," in preparation.